Partial Differential Equations
A A+
Partial Differential Equations
  1. Nguyen Manh Hung and Nguyen Thi Kim Son (2008), Existence and smoothness of solutions to second initial boundary value problems for Schrodinger systems in cylinders with non-smooth bases, Electronic Journal of Differential Equations, Vol. 2008(2008), No.35, pp. 1-14.
  2.    Nguyen Manh Hung and Nguyen Thi Kim Son (2008), Asymptotic expansions of solutions to the Cauchy-Neumann problem for Schrodinger systems in domains with conical points,  International Journal of Evolution Equations, Vol. 4, No. 2 (2008), pp. 157-176.
  3.           Nguyen Manh Hung and Nguyen Thi Kim Son (2008), Regularity of weak solution of Cauchy-Neumann problem for Schrodinger equation in infinite nonsmooth cylinders,  Journal of Science of Hanoi National University of Education, Vol. 53, No. 5 (2008), pp. 31-40.
  4.   Nguyen Manh Hung and Nguyen Thi Kim Son (2009),  On the regularity of solution of the second initial boundary value problem for Schrodinger systems in domains with conical points, Taiwanese Journal of Mathematics, Vol. 13, No. 6B,  December 2009, pp. 1885-1907.                                                                                                                               (SCI)
  5. Nguyen Manh Hung, Tran Xuan Tiep and Nguyen Thi Kim Son (2009), Cauchy-Neumann problem for second-order general Schrodinger equations in cylinders with non-smooth bases, Boundary Value Problems, Vol. 2009, Article ID 231802, pp. 1-13.                (SCIE)
  6. H. V. Long and N. T. K. Son (2012), Second initial boundary value problem for strongly Schrodinger sysmtems in cylinders with nonsmooth base, PanAmerican Mathematical Journal, Volume 22(2012), Number 3, 1–29.
  7.   N. M. Hung, H. V. Long and N. T. K. Son (2013), On the asymptotics of solution to the second initial boundary value problem for schrodinger system in domains with conical point, Applications of Mathematics, 58(1), 63-91.                                                        (SCIE)
  8. H. V. Long, N. T. K. Son, N. T. M. Ha and L. H. Son (2014), The existence and uniqueness of fuzzy solutions for hyperbolic partial differential equations, Fuzzy optimization and Decision Making, online 21th March, 1-28. DOI: 10.1007/s10700-014-9186-0.         (SCIE)
  9. H. V. Long, N. T. K. Son, N. T. M. Ha, H. T. T. Tam (2014),  Integral boundary value problem for fuzzy partial hyperbolic differential equations, Annals of Fuzzy Mathematics and Informatics 8(3), 491-504.
  10. H. V. Long, N. T. K. Son, H. T. T. Tam and B.C. Cuong (2014), On the existence of fuzzy solutions for Partial  hyperbolic functional differential equations, International Journal of Computational Intelligence Systems, 1-15, In Press.                                  (SCIE)
Views: 1022 - Like: 0
TRƯỜNG ĐẠI HỌC SƯ PHẠM HÀ NỘI
Top